# SDR COMA2011112870049

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 17,338 hours, 12,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Location: Fuselage
- Part time: 17,338 hours, 12,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD ANGLE IS CORRODED.  REMOVED AND REPLACED PAX DOOR THRESHOLD ANGLE P/N SH670-31825-9 IAW CRJ AMM 20-21-00 AND SRM 51-21-23.
